Alert archive / North Dakota / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 91, NWS Bismarck, ND

June 30, 2012Burleigh County, North Dakota

NWS Bismarck, ND issued this severe thunderstorm warning at Jun 30, 2012, 8:05 AM CDT for Burleigh County, North Dakota. It was in force for 40 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 30, 2012, 8:05 AM CDT (13:05 UTC)
Expired
Jun 30, 2012, 8:45 AM CDT
In force
40 min
Issued by
NWS Bismarck, ND
Area
Storm-based polygon
Hail
1.0 in
Wind
50.0 mph

County Burleigh County, ND

The radar

The Bismarck radar (KBIS), 31 km from the middle of the area, began a volume at 13:07 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 30, 8:40 AM CDTHAIL 1.5Driscoll, NDREPORT RELAYED BY MEDIA.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 35 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Bismarck Municip, ND (KBIS), launched 12:00Z, 1.1 hours before the alert went out and 27 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Bismarck Municip, ND at 12:00Z on 2012-06-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 269 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Bismarck Municip, ND at 12:00Z on 2012-06-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 159 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
269 J/kg
Mixed-layer CIN
-371 J/kg
Mixed-layer LCL
1200 m above ground
0-6 km bulk shear
50 kt
0-1 km storm-relative helicity
159 m²/s²
0-3 km storm-relative helicity
419 m²/s²
Significant tornado parameter
0.0
Supercell composite
17.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

506 
WUUS53 KBIS 301305
SVRBIS
NDC015-301345-
/O.NEW.KBIS.SV.W.0091.120630T1305Z-120630T1345Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BISMARCK ND
805 AM CDT SAT JUN 30 2012

THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL BURLEIGH COUNTY IN SOUTH CENTRAL NORTH DAKOTA

* UNTIL 845 AM CDT

* AT 802 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL.  THIS
  STORM WAS LOCATED 7 MILES NORTH OF MENOKEN...OR 16 MILES NORTHEAST
  OF BISMARCK...AND MOVING EAST AT 30 MPH.

* LOCATIONS IMPACTED INCLUDE...
  MCKENZIE...STERLING AND DRISCOLL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THIS STORM...TAKE SHELTER IN A STURDY
BUILDING...AND STAY AWAY FROM WINDOWS.

&&

LAT...LON 4689 10062 4701 10058 4697 10007 4670 10008
TIME...MOT...LOC 1305Z 285DEG 25KT 4690 10046
WIND...HAIL <50MPH 1.00IN

$$

HAMILTON
3 follow-up statements
753 
WWUS53 KBIS 301318
SVSBIS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
818 AM CDT SAT JUN 30 2012

NDC015-301345-
/O.CON.KBIS.SV.W.0091.000000T0000Z-120630T1345Z/
BURLEIGH ND-
818 AM CDT SAT JUN 30 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EAST CENTRAL
BURLEIGH COUNTY UNTIL 845 AM CDT...

AT 816 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL.  THIS
STORM WAS LOCATED NEAR MCKENZIE...OR 21 MILES EAST OF BISMARCK...
MOVING EAST AT 30 MPH.

LOCATIONS IMPACTED INCLUDE...
  STERLING AND DRISCOLL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR LARGE
HAIL AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE
TO A SHELTER...PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.

&&

LAT...LON 4688 10049 4698 10046 4697 10008 4675 10008
TIME...MOT...LOC 1318Z 285DEG 25KT 4688 10033
WIND...HAIL <50MPH 1.00IN

$$

HAMILTON
120 
WWUS53 KBIS 301334
SVSBIS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
834 AM CDT SAT JUN 30 2012

NDC015-301345-
/O.CON.KBIS.SV.W.0091.000000T0000Z-120630T1345Z/
BURLEIGH ND-
834 AM CDT SAT JUN 30 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EAST CENTRAL
BURLEIGH COUNTY UNTIL 845 AM CDT...

AT 829 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL.  THIS
STORM WAS LOCATED NEAR DRISCOLL...OR 27 MILES EAST OF BISMARCK...
MOVING EAST AT 30 MPH.

LOCATIONS IMPACTED INCLUDE...
  DRISCOLL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR LARGE
HAIL AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE
TO A SHELTER...PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.

VERY HEAVY RAIN IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 4684 10031 4692 10034 4694 10008 4677 10008
TIME...MOT...LOC 1334Z 285DEG 25KT 4685 10017
WIND...HAIL <50MPH 1.00IN

$$

HAMILTON
571 
WWUS53 KBIS 301345
SVSBIS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
845 AM CDT SAT JUN 30 2012

NDC015-301355-
/O.EXP.KBIS.SV.W.0091.000000T0000Z-120630T1345Z/
BURLEIGH ND-
845 AM CDT SAT JUN 30 2012

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL BURLEIGH COUNTY
HAS EXPIRED...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED AND MOVED OUT OF
THE WARNED AREA.  HOWEVER SMALL HAIL AND HEAVY RAIN ARE STILL 
POSSIBLE WITH THIS THUNDERSTORM NEAR DRISCOLL THROUGH 9 AM.

LAT...LON 4684 10031 4692 10034 4694 10008 4677 10008
TIME...MOT...LOC 1334Z 285DEG 25KT 4685 10017

$$
HAMILTON

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Bismarck, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 30, 7:13 AM CDT, 52 minutes earlier.

Area forecast discussion, Jun 30, 7:13 AM CDT, 52 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BISMARCK ND
713 AM CDT SAT JUN 30 2012

.DISCUSSION...SHOWERS AND THUNDERSTORMS CONTINUE TO MOVE EAST
ACROSS CENTRAL NORTH DAKOTA THIS MORNING. MADE SOME SLIGHT
ADJUSTMENTS TO CURRENT 12 UTC TO 18 UTC POP GRIDS. BROUGHT SOME
CHANCE POPS FARTHER SOUTH ACROSS CENTRAL NORTH DAKOTA. ALSO
CLEARED POPS OVER THE FAR WEST. ALSO MADE SOME SKY COVER
ADJUSTMENTS TO FIT CURRENT ACTIVITY. OTHERWISE NO SIGNIFICANT
CHANGES TO THE GOING FORECAST.

&&

.AVIATION...A COLD FRONT WILL MOVE ACROSS WESTERN AND CENTRAL NORTH
DAKOTA TODAY. SOUTH TO SOUTHEAST FLOW AHEAD OF THE FRONT WILL TURN
NORTHWEST WITH ITS PASSAGE. CURRENTLY CONVECTION ACROSS CENTRAL
NORTH DAKOTA IS MOVING EAST. HAVE ADDED A VCTS FOR KMOT KJMS AND
KBIS THIS MORNING. CONVECTION REMAINS POSSIBLE THROUGH THE DAY
AHEAD OF THE FRONT. VFR CONDITIONS ARE EXPECTED EXCEPT FOR BRIEF
MVFR-IFR VISIBILITIES AND CEILINGS IN THUNDERSTORM ACTIVITY.
THINGS SHOULD QUIET DOWN TONIGHT BEHIND THE FRONT. SOME PATCHY FOG
IS POSSIBLE LATER TONIGHT UNDER LIGHT WINDS AND CLEAR TO PARTLY
CLOUD SKIES.

&&

.BIS WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

TWH
Hazardous weather outlook, Jun 30, 5:49 AM CDT, 2 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BISMARCK ND
549 AM CDT SAT JUN 30 2012

NDZ002>005-010>013-018>023-025-033>037-041-042-044>048-050-051-
011100-
BURKE-RENVILLE-BOTTINEAU-ROLETTE-MOUNTRAIL-WARD-MCHENRY-PIERCE-
DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS-FOSTER-STARK-MORTON-
BURLEIGH-KIDDER-STUTSMAN-HETTINGER-GRANT-ADAMS-SIOUX-EMMONS-LOGAN-
LA MOURE-MCINTOSH-DICKEY-
549 AM CDT SAT JUN 30 2012 /449 AM MDT SAT JUN 30 2012/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH
DAKOTA...SOUTHEAST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA.

.DAY ONE...TODAY AND TONIGHT

THERE IS A CHANCE FOR SEVERE THUNDERSTORMS TO DEVELOP ACROSS
CENTRAL NORTH DAKOTA...IN PARTICULAR THE JAMES RIVER VALLEY TODAY.
A SURFACE TROUGH WILL SLIDE INTO CENTRAL NORTH DAKOTA DURING THE
AFTERNOON WITH SHOWERS AND THUNDERSTORMS FORECAST ALONG AND AHEAD
OF THE TROUGH. A POTPOURRI OF SEVERE WEATHER IS POSSIBLE WITH
LARGE HAIL...DAMAGING WINDS...AND A POSSIBLE TORNADO.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS...SOME SEVERE...ARE
FORECAST SUNDAY NIGHT THROUGH MONDAY NIGHT.

CHANCES FOR THUNDERSTORMS WILL CONTINUE TUESDAY THROUGH FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TODAY IF SEVERE WEATHER DEVELOPS.
PLEASE CALL THE BISMARCK NATIONAL WEATHER SERVICE AT 1-800-247-0212
TO REPORT ANY SEVERE WEATHER YOU OBSERVE.

NDZ001-009-017-031-032-040-043-011100-
DIVIDE-WILLIAMS-MCKENZIE-GOLDEN VALLEY-BILLINGS-SLOPE-BOWMAN-
549 AM CDT SAT JUN 30 2012 /449 AM MDT SAT JUN 30 2012/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST NORTH
DAKOTA AND SOUTHWEST NORTH DAKOTA.

.DAY ONE...TODAY AND TONIGHT

THERE IS A SLIGHT CHANCE FOR THUNDERSTORMS TODAY...HOWEVER ANY
THUNDERSTORMS THAT DEVELOP ARE FORECAST TO REMAIN BELOW SEVERE LEVELS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS WILL DEVELOP LATE SUNDAY
AFTERNOON AND EVENING...AND INCREASE IN COVERAGE SUNDAY NIGHT THROUGH
MONDAY MORNING. SOME OF THE THUNDERSTORMS COULD BECOME SEVERE.

THERE WILL BE CONTINUED CHANCES OF THUNDERSTORMS TUESDAY THROUGH
FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

KS

In the hours before

Special weather statement, Jun 30, 5:05 AM CDT, 3 hours before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
505 AM CDT SAT JUN 30 2012

NDZ021-022-301100-
MCLEAN ND-SHERIDAN ND-
505 AM CDT SAT JUN 30 2012

...SPECIAL WEATHER STATEMENT FOR SHERIDAN AND EASTERN MCLEAN COUNTIES
UNTIL 600 AM CDT...

AT 502 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
CLUSTER OF STRONG THUNDERSTORMS CENTERED 46 MILES SOUTHEAST OF
MINOT...MOVING EAST AT 35 MPH.

HAIL UP TO THE SIZE OF NICKELS IS POSSIBLE WITH THESE STORMS...ALONG
WITH HEAVY RAIN AND DEADLY LIGHTNING.

LOCATIONS NEAR THE PATH OF THESE STORMS THROUGH 6 AM INCLUDE...
  MERCER...
  KRUEGER LAKE...
  MCCLUSKY...
  DENHOFF...
  SHEYENNE LAKE...
  GOODRICH...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

HAMILTON
Special weather statement, Jun 30, 6:46 AM CDT, 1 hour 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
646 AM CDT SAT JUN 30 2012

NDZ011-012-021-022-301230-
MCHENRY ND-MCLEAN ND-SHERIDAN ND-WARD ND-
646 AM CDT SAT JUN 30 2012

...SPECIAL WEATHER STATEMENT FOR SOUTHEASTERN WARD...NORTHERN
SHERIDAN...NORTHEASTERN MCLEAN AND SOUTHERN MCHENRY COUNTIES UNTIL
730 AM CDT...

AT 641 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 19 MILES SOUTH OF
MINOT TO 39 MILES SOUTHEAST OF MINOT...AND MOVING SOUTHEAST AT 25
MPH.

HAIL UP TO THE SIZE OF PENNIES IS POSSIBLE WITH THESE STORMS...ALONG
WITH HEAVY RAIN.

LOCATIONS NEAR THE PATH OF THESE STORMS THROUGH 730 AM INCLUDE...
  KIEF...
  MAX...
  DRAKE...
  RUSO...
  KRUEGER LAKE...
  ANAMOOSE...
  BENEDICT...
  STRAWBERRY LAKE...
  SHEYENNE LAKE...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

HAMILTON
Special weather statement, Jun 30, 7:35 AM CDT, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
735 AM CDT SAT JUN 30 2012

NDZ012-021>023-301315-
MCHENRY ND-MCLEAN ND-SHERIDAN ND-WELLS ND-
735 AM CDT SAT JUN 30 2012

...SPECIAL WEATHER STATEMENT FOR NORTHWESTERN WELLS...NORTHERN
SHERIDAN...NORTHEASTERN MCLEAN AND SOUTHERN MCHENRY COUNTIES UNTIL
815 AM CDT...

AT 728 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 31 MILES SOUTHEAST
OF MINOT TO HARVEY...AND MOVING SOUTHEAST AT 35 MPH.

HAIL UP TO THE SIZE OF PENNIES IS POSSIBLE WITH THESE STORMS...ALONG
WITH HEAVY RAIN AND DEADLY LIGHTNING.

LOCATIONS NEAR THE PATH OF THESE STORMS THROUGH 815 AM INCLUDE...
  HARVEY...
  STRAWBERRY LAKE...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

HAMILTON
Special weather statement, Jun 30, 7:42 AM CDT, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
742 AM CDT SAT JUN 30 2012

NDZ035-301330-
BURLEIGH ND-
742 AM CDT SAT JUN 30 2012

...STRONG THUNDERSTORM NORTHEAST OF BISMARCK...

AT 735 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 11 MILES NORTHEAST OF BISMARCK...MOVING EAST AT
35 MPH.

HAIL UP TO THE SIZE OF PENNIES IS POSSIBLE WITH THIS STORM...ALONG
WITH HEAVY RAIN AND DEADLY LIGHTNING.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  MENOKEN...
  MCKENZIE...
  STERLING...
  DRISCOLL...

THE STORM IS EXPECTED TO REMAIN NORTH OF THESE LOCATIONS AND
INTERSTATE 94 THROUGH 815 AM.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

HAMILTON
Local storm report, Jun 30, 7:58 AM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
758 AM CDT SAT JUN 30 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0752 AM     HAIL             6 NE BISMARCK           46.86N 100.70W
06/30/2012  E0.75 INCH       BURLEIGH           ND   TRAINED SPOTTER

            HALF INCH TO PENNY SIZE HAIL. HAIL LASTED APPROX. 5
            MINS.

&&

LHUBER
Special weather statement, Jun 30, 8:02 AM CDT, 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
802 AM CDT SAT JUN 30 2012

NDZ035-301345-
BURLEIGH ND-
802 AM CDT SAT JUN 30 2012

...STRONG THUNDERSTORM NORTH OF MENOKEN AND MCKENZIE...

AT 758 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 13 MILES NORTHEAST OF BISMARCK...MOVING EAST AT
30 MPH.

HAIL UP TO THE SIZE OF NICKELS IS EXPECTED WITH THIS STORM...ALONG
WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  STERLING...
  DRISCOLL...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

HAMILTON

The office that day

Everything else NWS Bismarck, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 30, 1:19 AM CDTSevere Thunderstorm WarningBISMcKenzie, Williams56 min
Jun 30, 1:40 AM CDTSevere Thunderstorm WarningBISDunn, McKenzie23 min
Jun 30, 2:15 AM CDTSevere Thunderstorm WarningBISMcKenzie, Mountrail, Williams60 min
Jun 30, 3:09 AM CDTSevere Thunderstorm WarningBISDunn, McKenzie, McLean, Mountrail66 min
Jun 30, 3:54 AM CDTSevere Thunderstorm WarningBISMcLean, Mountrail, Ward66 min
Jun 30, 8:31 AM CDTSevere Thunderstorm WarningBISKidder, Stutsman, Wells44 min
Jun 30, 3:36 PM CDTRed Flag WarningBISBowman, Slope32 hr
Jun 30, 4:25 PM CDTSevere Thunderstorm WarningBISSioux65 min
Jun 30, 4:46 PM CDTSevere Thunderstorm WarningBISEmmons, Morton, Sioux59 min
Jun 30, 5:34 PM CDTSevere Thunderstorm WarningBISSioux39 min
Jun 30, 5:43 PM CDTSevere Thunderstorm WarningBISEmmons, Morton, Sioux48 min
Jun 30, 6:00 PM CDTSevere Thunderstorm WarningBISEmmons, Logan30 min

Nearby

Severe Thunderstorm Warnings in North Dakota, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.